# SDR 2020F00309

- Difficulty date: June 25, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 3,473 hours, 2,338 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6932235296932035
- Condition: Corroded
- Location: Horiz Stab
- Part time: 3,473 hours, 2,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF HORIZONTAL STABILIZER SKIN DAMAGE (CORROSION). ENGINEERING REPAIR LETTER DQ26103M1 DATED: 06/24/2020.
